# SDR SWAA2024092325647

- Difficulty date: August 13, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN 2024-504218<[01] REPLACED SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN DUE TO NOT FOUND ALLOWABLE DAMAGE. MEASURE OF CRACK L:1.016? I.A.W. B737-700 SRM 51-40-02. SRM 51-10-02 AND PERFORMED VISUAL INSPECTION AND NOT FOUND DAMAGE ADDITIONAL. TOOL USED DIGITAL CALIPER P/N:500-197-30; S/N:B23316997; DUE DATE: 14-JAN-25.;[02] REPLACED SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN DUE TO NOT FOUND ALLOWABLE DAMAGE. MEASURE OF CRACK L:1.016? I.A.W. B737-700 SRM 51-40-02. SRM 51-10-02 AND PERFORMED VISUAL INSPECTION AND NOT FOUND DAMAGE ADDITIONAL. TOOL USED DIGITAL CALIPER P/N:500-197-30; S/N:B23316997; DUE DATE: 14-JAN-25.
